International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 189809 | https://doi.org/10.1155/S0161171204402373

Jingcheng Tong, "Classification of weak continuities and decomposition of continuity", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 189809, 6 pages, 2004. https://doi.org/10.1155/S0161171204402373

Classification of weak continuities and decomposition of continuity

Received24 Feb 2004

Abstract

We first introduce 20 weak forms of continuity, which are closely related to 5 known weak forms of continuity. Then we classify them into 9 groups and give 12 decompositions of continuity.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views62
Downloads435
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.